Classical glueballs in non-Abelian Born-Infeld theoryстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Gal'tsov D., Kerner R. Classical glueballs in non-abelian born-infeld theory // Physical Review Letters. — 2000. — Vol. 84, no. 26. — P. 5955–5958. It is shown that the Born-Infeld-type modification of the quadratic Yang-Mills action gives rise to classical particlelike solutions prohibited in the standard Yang-Mills theory. This becomes possible due to breaking of the scale invariance by the Born-Infeld nonlinearity. New classical glueballs, which are of a sphaleronic nature, exhibit a striking similarity to the Bartnik-McKinnon solutions to the Yang-Mills theory coupled to gravity. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть